| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39 Number 2 Volume 39S Number 1 Volume 39 Number 3

previous article next article

Research articles

ScienceAsia 39S(2013): 67-69 |doi: 10.2306/scienceasia1513-1874.2013.39S.067


Solving an Asian option PDE via the Laplace transform


Zieneb Ali Elshegmania,*, Rokiah Rozita Ahmadb

 
ABSTRACT:     Solving the Black-Scholes PDE of the arithmetic Asian options is one of the most difficult problems in financial mathematics. A variety of ways ways have been proposed to address the problem. In this study, we use the PDE approach by presenting an efficient method for pricing a continuous arithmetic Asian option. Using the Laplace transform we reduce the three-dimension partial differential equation of the arithmetic Asian option into a two-dimension ordinary differential equation. Its final analytical solution is presented. We conclude that this method is applicable to all types of arithmetic Asian options.

Download PDF

2 Download 32 View


a School of Mathematical Sciences, Faculty of Education, University Misurata Libya, University Kebangsaan Malaysia
b School of Mathematical Sciences, Faculty of Science and Technology, University Kebangsaan Malaysia

* Corresponding author, E-mail: zelsheqmani@yahoo.com

Received 7 Jan 2013, Accepted 5 Apr 2013